# SDR 99ZZZM716

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 718 - IND - UPPER RIGHT SMOKE DETECTOR BACKGROUND LIGHT INOPERATIVE.  REPLACED UPPER RIGHT SMOKE DETECTOR LIGHT BULB.  (M)
